# SDR AALA202502049012

- Difficulty date: February 1, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N819AN
- Make and model: Boeing 787-8
- Aircraft serial: 40637
- Aircraft time: 29,795 hours, 4,297 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Drive Assy
- Condition: Warning Message
- Location: Slat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: SLAT DRIVE MESSAGE AFTER TAKE OFF, REPEATED 5 TIMES; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT ZRH. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
